Extension d'un théorème de l. Gårding à certaines fonctions hyperboliques
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 5 (1978) no. 1, p. 115-129
@article{ASNSP_1978_4_5_1_115_0,
     author = {Garnir, H. G. and L\'eonard, P.},
     title = {Extension d'un th\'eor\`eme de l. G\aa rding \`a certaines fonctions hyperboliques},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 5},
     number = {1},
     year = {1978},
     pages = {115-129},
     zbl = {0373.35054},
     mrnumber = {470503},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1978_4_5_1_115_0}
}
Garnir, H. G.; Léonard, P. Extension d'un théorème de l. Gårding à certaines fonctions hyperboliques. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 5 (1978) no. 1, pp. 115-129. http://www.numdam.org/item/ASNSP_1978_4_5_1_115_0/

[1] L. Gåbding, Linear hyperbolic partial differential equations with constant coefficients, Acta Matematica, 85 (1950), pp. 1-62. | MR 41336

[2] L. Hörmander, Linear partial differential operators, Springer Verlag, 3è ed., 1969, voyez spécialement ch. 5, § 5.5. | MR 404822 | Zbl 0175.39201

[3] R. Sakamoto, E-well posedness for hyperbolic mixed problems with constant coefficients, Journal of Mathematics of Kyoto University, 14 (1974), pp. 93-118. | MR 346333 | Zbl 0277.35071

[4] S.L. Svensson, Necessary and sufficient conditions for the hyperbolicity of polynomials with hyperbolic principal part, Arkiv för Matematik, 8, (1969), pp. 145-162. | MR 271538 | Zbl 0203.40903